How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 54309
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

My daughter has taken 8 paracetamol, what do I do? No

This answer was rated:

My daughter has taken 8 paracetamol, what do I do?
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: No symptoms as of yet, she took them about an hour ago.
JA: Anything else in your medical history you think the Doctor should know?
Customer: No none.

What is her age?

How much mg is one tablet?

Customer: replied 6 days ago.
14 and 500mg tablets

This is slightly overdose. Usually, this may not cause any life-threatening issue but she needs observation at a medical facility for 12 hours.

You may consider going to the ER or call poison control.

Drinking liquids liberally would help.

Please let me know if you need any more information.

Customer: replied 6 days ago.
Thank you for your help

You are very welcome.

Wishing her a speedy resolution and all the very best in life.

It was a pleasure to assist you.

I sincerely hope that I have helped you and that I have earned my 5-star rating today! Thank you.

Stay blessed.

Dr. Arun Phophalia and 2 other Medical Specialists are ready to help you